Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 106, NWS Indianapolis, IN

July 13, 20164 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 4:26 PM EDT for 4 counties in Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 4:26 PM EDT (20:26 UTC)
Expired
Jul 13, 2016, 5:00 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IN, Parke County, IN, Putnam County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:27 PM EDTHAIL 0.75Terre Haute, IN13TH STREET AND FORT HARRISON ROAD
Jul 13, 4:30 PM EDTTSTM WND DMGTerre Haute, INSMALL TREE LIMBS DOWN. NO WIND ESTIMATE AVAILABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:16 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WUUS53 KIND 132026
SVRIND
INC021-121-133-167-132100-
/O.NEW.KIND.SV.W.0106.160713T2026Z-160713T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 500 PM EDT

* AT 426 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TERRE
  HAUTE... MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TERRE HAUTE...BRAZIL...WEST TERRE HAUTE...SEELYVILLE...
  KNIGHTSVILLE...HARMONY...STAUNTON...CARBON...
  INDIANA STATE UNIVERSITY...REELSVILLE...FONTANET...
  NORTH TERRE HAUTE AND LENA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 4 AND 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3952 8746 3969 8697 3947 8687 3947 8694
      3944 8694 3941 8746
TIME...MOT...LOC 2026Z 256DEG 35KT 3949 8737 

HAIL...1.00IN
WIND...60MPH
 
$$

LEE/TUCEK
3 follow-up statements
522 
WWUS53 KIND 132034
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT WED JUL 13 2016

INC021-121-133-167-132100-
/O.CON.KIND.SV.W.0106.000000T0000Z-160713T2100Z/
CLAY IN-PUTNAM IN-PARKE IN-VIGO IN-
434 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN CLAY...SOUTHWESTERN PUTNAM...SOUTHEASTERN PARKE AND
NORTHEASTERN VIGO COUNTIES...

AT 434 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NORTHEAST OF TERRE
HAUTE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...BRAZIL...SEELYVILLE...KNIGHTSVILLE...HARMONY...
STAUNTON...CARBON...NORTH TERRE HAUTE...LENA...
REELSVILLE AND FONTANET.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 11 AND 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3954 8739 3969 8697 3947 8687 3947 8694
      3944 8694 3942 8734
TIME...MOT...LOC 2034Z 254DEG 33KT 3951 8729 

HAIL...1.00IN
WIND...60MPH
 
$$

LEE/TUCEK
457 
WWUS53 KIND 132046
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT WED JUL 13 2016

INC021-121-133-167-132100-
/O.CON.KIND.SV.W.0106.000000T0000Z-160713T2100Z/
CLAY IN-PUTNAM IN-PARKE IN-VIGO IN-
446 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN CLAY...SOUTHWESTERN PUTNAM...SOUTHEASTERN PARKE AND
NORTHEASTERN VIGO COUNTIES...

AT 446 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRAZIL...OR 13
MILES EAST OF TERRE HAUTE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRAZIL...SEELYVILLE...KNIGHTSVILLE...HARMONY...STAUNTON...CARBON...
LENA...REELSVILLE AND FONTANET.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 27 AND 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3969 8697 3947 8687 3947 8694 3946 8728
      3957 8732
TIME...MOT...LOC 2046Z 256DEG 35KT 3954 8714 

HAIL...1.00IN
WIND...60MPH
 
$$

LEE/TUCEK
651 
WWUS53 KIND 132057
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT WED JUL 13 2016

INC021-121-133-167-132107-
/O.EXP.KIND.SV.W.0106.000000T0000Z-160713T2100Z/
CLAY IN-PUTNAM IN-PARKE IN-VIGO IN-
457 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...SOUTHWESTERN
PUTNAM...SOUTHEASTERN PARKE AND NORTHEASTERN VIGO COUNTIES WILL
EXPIRE AT 500 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL INDIANA.

LAT...LON 3969 8697 3947 8687 3947 8694 3946 8728
      3957 8732
TIME...MOT...LOC 2056Z 256DEG 35KT 3954 8714 

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:22 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 13, 4:22 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
422 PM EDT WED JUL 13 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 156 PM EDT Wed Jul 13 2016

The Wednesday morning weather map showed a cold front over the
Plains. The front is forecast to slowly move east and cross Indiana
Friday. High pressure will move west to east over the Hoosier state
during the weekend. Another cold front should pass Monday with high
pressure returning midweek.

&&

.NEAR TERM (Tonight)...

Issued at 156 PM EDT Wed Jul 13 2016

The main issue is thunderstorm chances.

Recent guidance is limited due to problems at the Network Control
Facility. However, the Short Range Ensemble from SPC is
available. It has a cluster of thunderstorms crossing the CWA this
evening and early tonight. Peak activity is about 02Z-03Z. Some
storms could pop up either before or after the main cluster
passes.

The hourly POPs will ramp up from chance early in the period to
likely late evening,then drop to chance again. Based on history,
possible heavy rain will be mentioned.

The earlier forecast was for lows in the lower 70s tonight. That
looks good considering current observations and the history of this
air.

&&

.SHORT TERM (Thursday through Saturday)...

Issued at 156 PM EDT Wed Jul 13 2016

The major issue is storm chances. Limited guidance due to problems
at Network Control Facility is a complicating factor.

Based on what has managed to come in today--primarily the NAM--no
major changes are needed from the morning package. This forecast
will mostly retain what was in that. A more complete revision will
be made when possible.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 159 PM EDT Wed Jul 13 2016

This period will be characterized by a similar pattern to our
current one with somewhat flat upper flow steering weak short
waves east southeast across the Great Lakes and Ohio valley. With
temperatures and dewpoints near to slightly above normal expect
the potential for scattered thunderstorms or MCS clusters through
Tuesday. Given that short waves are weak its too hard to give any
timing to storms thus a continuation of day and night storms
likely following typical afternoon heating and nocturnal cycles.

By Tuesday...and onward through the rest of next week...the upper
ridge will be strengthening and building eastward over us. This
should result in the storm track shifting toward New England with
remnant surface front sparking convection in the Tennessee Valley
and Gulf States. For our area the upper ridging will translate to
the hottest temperatures of the season with little or no rain.

&&

.AVIATION (Discussion for 132100Z TAF Update)...

Issued at 422 PM EDT Wed Jul 13 2016

Expect VFR conditions and southwest winds around 10kt except during
thunderstorms.

Scattered storms through 04z may produce winds in excess of 50
knots, large hail, and lifr conditions in heavy rain. A lull in
convection should follow through around 141200z when a cold front
approaches the area and renews the storm threat.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...DT/JK
Hazardous weather outlook, Jul 13, 4:47 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
447 AM EDT WED JUL 13 2016

INZ021-028>031-035>049-051>057-060>065-067>072-140900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
447 AM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: CHANCE OF THUNDERSTORMS. SOME SEVERE STORMS POSSIBLE.
WARM AND HUMID.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY
RAIN...LIGHTNING...HEAT INDEX VALUES IN MID 90S TO NEAR 100.

TIMING: THUNDERSTORMS WILL BE POSSIBLE EVERYWHERE BY AFTERNOON AND
WILL CONTINUE TONIGHT. BEST CHANCES FOR SEVERE WILL BE THIS
AFTERNOON AND EVENING. HIGHEST HEAT INDEX VALUES THIS AFTERNOON.

DISCUSSION: A FEW UPPER DISTURBANCES WILL BRING CHANCES FOR
THUNDERSTORMS TODAY AND TONIGHT. WARM AND HUMID CONDITIONS WILL
CONTINUE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE
AREA EVERY DAY BUT SATURDAY. LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM.

DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT
SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jul 13, 1:03 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 PM EDT WED JUL 13 2016

INZ029-035-036-131745-
FOUNTAIN-MONTGOMERY-TIPPECANOE-
103 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FOUNTAIN...NORTHERN
MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES...

AT 102 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
VEEDERSBURG...OR 17 MILES WEST OF CRAWFORDSVILLE...MOVING NORTHEAST
AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CRAWFORDSVILLE...VEEDERSBURG...SHADELAND...DAYTON...
WAYNETOWN...DARLINGTON...LINDEN...CLARKS HILL...HILLSBORO...
KINGMAN...NEW RICHMOND...WINGATE...NEWTOWN...MELLOTT...
WALLACE AND YEDDO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 171.
 INTERSTATE 74 BETWEEN MILE MARKERS 10 AND 40.

LAT...LON 4004 8671 3997 8727 4014 8737 4047 8670
TIME...MOT...LOC 1702Z 242DEG 49KT 4011 8722

DRT
Special weather statement, Jul 13, 2:48 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT WED JUL 13 2016

INZ035-043-131915-
FOUNTAIN-VERMILLION-
248 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FOUNTAIN AND
VERMILLION COUNTIES...

AT 248 PM EDT...A LINE OF STRONG THUNDERSTORM WAS LOCATED NEAR
GEORGETOWN...OR 13 MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 35
MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...COVINGTON...NEWPORT...FAIRVIEW PARK...CAYUGA...DANA...
PERRYSVILLE...BLANFORD...GESSIE AND LODI.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 7.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4015 8753 4015 8749 4013 8749 4013 8741
      4014 8741 4015 8743 4017 8744 4019 8738
      3995 8739 3995 8742 3993 8743 3993 8741
      3992 8741 3991 8739 3965 8740 3966 8753
TIME...MOT...LOC 1848Z 255DEG 30KT 3996 8772

DRT
Special weather statement, Jul 13, 3:14 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT WED JUL 13 2016

INZ035-036-044-131945-
PARKE IN-FOUNTAIN IN-MONTGOMERY IN-
314 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOUNTAIN...
MONTGOMERY AND NORTHEASTERN PARKE COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF ROCKVILLE...OR 19 MILES SOUTHWEST OF CRAWFORDSVILLE...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...LADOGA...WAYNETOWN...NEW MARKET...KINGMAN...
WAVELAND...BLOOMINGDALE...MARSHALL...WALLACE...ALAMO...JUDSON...
TURKEY RUN STATE PARK...SHADES STATE PARK AND YEDDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4021 8683 3989 8670 3986 8684 3987 8701
      3983 8701 3979 8722 3998 8733
TIME...MOT...LOC 1913Z 240DEG 26KT 3990 8722

LEE/TUCEK
Local storm report, Jul 13, 3:57 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     12 N ROCKVILLE          39.94N  87.23W
07/13/2016                   PARKE              IN   LAW ENFORCEMENT

            TREES DOWNED NEAR US41 NEAR THE PARKE FOUNTAIN COUNTY
            LINE.

&&

DRT
Local storm report, Jul 13, 3:59 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     NEW MARKET              39.95N  86.92W
07/13/2016  E55 MPH          MONTGOMERY         IN   TRAINED SPOTTER

            LOCATED AT SOUTH 2ND STREET

&&

BHH
Local storm report, Jul 13, 4:05 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             TERRE HAUTE             39.47N  87.38W
07/13/2016  E1.75 INCH       VIGO               IN   TRAINED SPOTTER

            LOCATED AT 12TH STREET AND WABASH

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:29 PM EDTSpecial Weather StatementINDFountain31 min
Jul 13, 1:03 PM EDTSpecial Weather StatementINDFountain, Montgomery42 min
Jul 13, 2:48 PM EDTSpecial Weather StatementINDVermillion27 min
Jul 13, 3:14 PM EDTSpecial Weather StatementINDMontgomery31 min
Jul 13, 3:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke26 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion34 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo30 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton37 min
Jul 13, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Tippecanoe32 min
Jul 13, 3:56 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Vermillion34 min
Jul 13, 3:57 PM EDTSevere Thunderstorm WarningINDClay, Vigo33 min
Jul 13, 4:03 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam12 min
Jul 13, 4:08 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton37 min
Jul 13, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam34 min
Jul 13, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam33 min
Jul 13, 5:05 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jul 13, 5:10 PM EDTSpecial Weather StatementINDDelaware, Hancock, Henry, Madison, Randolph50 min
Jul 13, 5:13 PM EDTSpecial Weather StatementINDHancock, Marion32 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementINDHendricks, Putnam37 min
Jul 13, 5:24 PM EDTSpecial Weather StatementINDParke36 min
Jul 13, 5:34 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph41 min
Jul 13, 5:44 PM EDTFlash Flood WarningINDClay, Putnam, Vigo4 hr
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam29 min
Jul 13, 6:11 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam34 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby34 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam28 min
Jul 13, 6:47 PM EDTAreal Flood AdvisoryINDHendricks, Marion, Morgan, Putnam3 hr
Jul 13, 6:56 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more34 min
Jul 13, 7:07 PM EDTSevere Thunderstorm WarningINDClay, Knox, Parke, Sullivan, Vermillion, Vigo38 min
Jul 13, 7:27 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more48 min
Jul 13, 7:28 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.